| Model Number |
UNIVERS REVERS HUMERAL LINER IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was found that the insert is missing.The cause of this event remains undetermined.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
It was reported on 10/28/2022 by a sales representative via (b)(4) that an ar-9531 humeral liner impactor plastic tip broke off.Case involvement, no patient effect.